Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2017, Volume 8, Number 4, Pages 18–34 (Mi emj274)  

This article is cited in 1 scientific paper (total in 1 paper)

Some results on Riemannian $g$-natural metrics generated by classical lifts on the tangent bundle

L. Bilena, A. Gezerb

a Department of Mathematics and Computer Science, Igdir University, 76000 Igdir, Turkey
b Department of Mathematics, Ataturk University, 25240 Erzurum, Turkey

Abstract: Let $(M, g)$ be an $n$-dimensional Riemannian manifold and $TM$ its tangent bundle equipped with Riemannian $g$-natural metrics which are linear combinations of the three classical lifts of the base metric with constant coefficients. The purpose of the present paper is three-fold. Firstly, to study conditions for the tangent bundle $TM$ to be locally conformally flat. Secondly, to define a metric connection on the tangent bundle $TM$ with respect to the Riemannian $g$-natural metric and study some its properties. Finally, to classify affine Killing and Killing vector fields. on the tangent bundle $TM$.

Keywords and phrases: affine Killing and Killing vector fields, conformal curvature tensor, Riemannian $g$-natural metric, metric connection, tangent bundle.

Full text: PDF file (435 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 53C07, 53B20, 53C21
Received: 27.07.2016
Revised: 07.09.2016
Language:

Citation: L. Bilen, A. Gezer, “Some results on Riemannian $g$-natural metrics generated by classical lifts on the tangent bundle”, Eurasian Math. J., 8:4 (2017), 18–34

Citation in format AMSBIB
\Bibitem{BilGez17}
\by L.~Bilen, A.~Gezer
\paper Some results on Riemannian $g$-natural metrics generated by classical lifts on the tangent bundle
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 4
\pages 18--34
\mathnet{http://mi.mathnet.ru/emj274}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429192500002}


Linking options:
  • http://mi.mathnet.ru/eng/emj274
  • http://mi.mathnet.ru/eng/emj/v8/i4/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. D'Ascanio, P. B. Gilkey, P. Pisani, “Affine killing vector fields on homogeneous surfaces with torsion”, Class. Quantum Gravity, 36:14 (2019), 145008  crossref  mathscinet  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:159
    Full text:108
    References:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021